Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Thom, René
Espaces fibrés en sphères et carrés de Steenrod. Annales scientifiques de l'École Normale Supérieure, Sér. 3, 69 (1952), p. 109-182
Full text djvu | pdf | Reviews MR 14,1004c | Zbl 0049.40001 | 10 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1952_3_69__109_0

Bibliography

CARTAN (H.) : [1] Séminaire de Topologie algébrique (E. N. S.), 1949-1950.
Numdam
CARTAN (H.) : [2] Ibid., 1950-1951.
CARTAN (H.) : [3] Une théorie axiomatique des i-carrés (C. R. Acad. Sc., t. 230, 1950, p. 425).  MR 12,42c |  Zbl 0041.09903
CHERN (S.) : [4] On the multiplication in the characteristic ring of a sphere-bundle (Ann. Math., t. 49, 1948, p. 2).  MR 9,456b |  Zbl 0033.40202
CHERN-SPANIER : [5] The homology structure of sphere-bundles (Proc. Nat. Acad. Sc. U. A., t.36, 1950, p. 248-255).  MR 12,42h |  Zbl 0035.38803
DIEUDONNÉ (J.) : [6] Une généralisation des espaces compacts (J. Math. pures et appl., t. 23, 1944, p. 65-76).  MR 7,134f |  Zbl 0060.39508
FOX (R. H.) : [7] On fibre-spaces, II (Bull. Amer. Math. Soc., t. 49, 1943, p. 733-735).  MR 5,104a |  Zbl 0060.41406
GYSIN (W.) : [8] Zur Homologietheorie der Abbildungen und Faserungen von Mannigfaltigkeiten (Comment. Math. Helv., t. 14, 1941, p. 61-121).  MR 3,317a |  Zbl 0026.27003 |  JFM 67.0734.03
HANTZSCHE (W.) : [9] Einlagerungen von Mannigfaltigkeiten in euklidische Räume (Math. Z., t. 43, p. 38-58).  Zbl 0017.13303
HOPF (H.) : [10] Zur Algebra der Abbildungen von Mannigfaltigkeiten (J. Crelle, t. 163, 1930).
Article |  JFM 56.0501.03
KNESER (H.) : [11] Eine Bemerkung über drei dimensionale Mannigfaltigkeiten (Nachr. Ges. Wiss. Göttingen, 1925, p. 128-130).
Article |  JFM 51.0448.04
LERAY (J.) : [12] L'anneau spectral et l'anneau filtré d'homologie d'un espace localement compact et d'une application continue (J. Math. pures et appl., t. 29, 1950, p. 1-139).  MR 12,272e |  Zbl 0038.36301
LERAY (J.) : [13] L'homologie d'un espace filtré dont la fibre est connexe (J. Math. pures et appl., t. 29, 1950, p. 169-213).  MR 12,521b |  Zbl 0039.19103
LIAO : [14] On locally connected stets and absolute neighbourhood retracts (Portugaliae Math., t. 8, 1949, p. 137-142).
Article |  Zbl 0039.18605
PONTRJAGIN (L.) : [15] Characteristic cycles on differentiable Manifolds (C. R. Acad. Sc. U.R.S.S., t. 21, n° 63, 1947, p. 233-284).  MR 9,243f
SERRE (J. P.) : [16] L'homologie singulière des espaces fibrés. Applications (Thèse, Ann. Math., 1951, p. 425-505).  MR 13,574g |  Zbl 0045.26003
STEENROD (N.) : [17] Homology with local coefficients (Ann. Math., t. 44, 1945, p. 10-27).  MR 5,104f |  Zbl 0061.40901
STEENROD (N.) : [18] Product of cocycles andextensions of mappings (Ann. Math., t. 48, 1949, p. 290-320).  MR 9,154a |  Zbl 0030.41602
STEENROD (N.) : [19] Cohomology invariants of mappings (Ann. Math., t. 50, 1949, p. 4).  MR 11,122a |  Zbl 0041.51803
STEENROD (N.) : [20] The topology of fiber-bundles, Princeton, 1951.  Zbl 0054.07103
STEENROD (N.) : [21] Reduced powers of cohomology classes (Cours Collège de France, mai 1951).
STIEFEL (E.) : [22] Richtungsfelder und Fernparallelismus in n-dimensionalen Mannigfaltigkeiten (Comment. Math. Helv., t. 8, 1936, p. 320).  Zbl 0014.41601 |  JFM 62.0662.02
THOM (R.) : [23] Classes caractéristiques et i-carrés (C. R. Acad. Sc., t. 230, 1950, p. 427), Variétés plongées et i-carrés (C. R. Acad. Sc., t. 230, 1950, p. 507).  MR 12,42d |  Zbl 0041.09904
WANG (H. C.) : [24] The homology groups of the fibre-bundles over a sphere (Duke Math. J., t. 16, 1949, p. 33-38).
Article |  MR 10,468c |  Zbl 0033.30801
WHITNEY (H.) : [25] Michigan Lectures, 1941, p. 101-141.  MR 3,133a |  Zbl 0063.08233
WHITNEY (H.) : [26] Differentiable Mannifolds (Ann. Math., t. 37, 1936, p. 645-680).  Zbl 0015.32001 |  JFM 62.1454.01
WU (W. T.) : [27] Classes caractéristiques et i-carrés d'une variété (C. R. Acad. Sc., t. 230, 1950, p. 508).  MR 12,42f |  Zbl 0035.11002
WU (W. T.) : [28] Les i-carrés dans une variété grassmannienne (C. R. Acad. Sc., t. 230, 1950, p. 918).  MR 12,42g |  Zbl 0035.24904
WU (W. T.) : [29] Sur les puissances de Steenrod (Colloque de Topologie, Strasbourg, juillet 1951).  Zbl 0049.24001
Copyright Cellule MathDoc 2014 | Credit | Site Map